# SDR SWIA201437067

- Difficulty date: February 25, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 30,317 hours, 25,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 409.00+128 VERTICAL POST BL 0 RH SIDE HAS A CRACK INDICATION NOTED AT AFT FLANGE RADIUS APPROXIMATELY .3 INCHES IN LENGTH 90% FSH.  REPAIRED IAW REO AND SRM.
